# SDR 2006UALA00035

- Difficulty date: January 6, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misdrilled
- Location: Bs 727 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN STA 727 STRINGER 2R STRINGER SPLICE AFT O/B HOLE MISDRILLED.    CUT OFF DAMAGED TAB. INSTALLED STRINGER SPLICE REPAIR PER AAR EA I050361 & SRM 53-00-03 F IG. 201 REPAIR NR 3.
